Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Microgynon ED Fe Birth control pills of expire date may 2013. Does it effective to use after expiry date?

Dear Doctor,
I am currently taking Microgynon ED Fe Birthcontrol pills. The expiration date on them is May 2013. I am not able to get more pills that have the expiration date passed May 2013. The Family Planning clinic here said that these pill will be effective up to 6 months after the expiration date. Is that true? Thank you for your attention to this question.
A concerned patient
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, thanks for the query.

As per the normal recommendations one should not take any drug post expiry date. As nay type of side effects can occur. In my opinion you should not take the expired drugs and should try to get other drugs may be another brand having same active ingredients, which has not crossed their expiry.

Hope this helps. If you have any further query you can directly reach out to me on the following URL:
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor